Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/94718
Title: On the classical limit of phasespace formulation of quantum mechanics : entropy
Authors: Wang, Lipo.
Keywords: DRNTU::Engineering::Electrical and electronic engineering
Issue Date: 1986
Source: Wang, L. (1986). On the classical limit of phase-space formulation of quantum mechanics: Entropy. Journal of Mathematical Physics, 27(2), 483-487.
Series/Report no.: Journal of mathematical physics
Abstract: The classical limits of phase‐space formulation of quantum mechanics are studied. As a special example, some properties of both quantum mechanical and classical entropies are discussed in detail.
URI: https://hdl.handle.net/10356/94718
http://hdl.handle.net/10220/8129
ISSN: 0022-2488
DOI: 10.1063/1.527247
Rights: © 1986 American Institute of Physics. This paper was published in Journal of Mathematical Physics and is made available as an electronic reprint (preprint) with permission of American Institute of Physics. The paper can be found at the following official URL: [http://dx.doi.org/10.1063/1.527247].  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:EEE Journal Articles

Files in This Item:
File Description SizeFormat 
70. On the classical limit of phase-space formulation of quantum mechanics Entropy.pdf580.71 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.